# SDR CHQA201100286

- Difficulty date: July 24, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 25,472 hours, 20,518 cycles
- Engine: Allsn AE3007A
- Engine time: 17,316 hours, 17,048 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 23077952
- Part serial: NOTSERIALIZED
- Condition: Leaking
- Location: Nr 1 Engine
- Component: Engine, Rroyce
- Component part number: AE3007A
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

CREW REPORTED THAT DURING TAKEOFF THERE WAS SMOKE IN THE CABIN AND COCKPIT.  THE CREW ABORTED TAKE-OFF AND REPORTED THAT THEY RECEIVED NO FIRE INDICATIONS AND ALL ENGINE INDICATIONS WERE GOOD.  AS SOON AS THE TAKEOFF WAS ABORTED THE SMOKE BEGAN TO CLEAR.  MAINTENANCE ISOLATED THE SMOKE TO THE ENGINE ONE BLEED SYSTEM AND DEFERRED THE BLEED SYSTEM.  THE AIRCRAFT WAS REMOVED FROM SERVICE IN KSDF FOR TROUBLESHOOTING.  KSDF MAINTENANCE FOUND THE ENGINE ONE NUMBER 4 CARBON SEAL IN THE COMPRESSOR SECTION LEAKING.  MAINTENANCE REPLACED ENGINE ONE, OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
